MathSciNet Relay Station
MathSciNet bibliographic data
MR2028418 65N22 (65N55)
Huang, Yunqing; Shi, Zhongci; Tang, Tao; Xue, Weimin A multilevel successive iteration method for nonlinear elliptic problems. Math. Comp. 73 (2004), no. 246, 525–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement